Please use this identifier to cite or link to this item:
http://hdl.handle.net/10071/14250| Author(s): | Rodrigues, D. Lopes, D. Oliveira, J. M. |
| Date: | 2011 |
| Title: | O modelo do investimento de Rusbult em relacionamentos amorosos hetero e homossexuais |
| Volume: | 2 |
| Number: | 1-2 |
| Pages: | 1-11 |
| ISSN: | 1877-5322 |
| Peerreviewed: | yes |
| Access type: | Open Access |
| Appears in Collections: | CIS-RN - Artigos em revistas científicas nacionais com arbitragem científica |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| O modelo do investimento de Rusbult em relacionamentos amorosos.pdf | 2,3 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.












